# SDR WWMA9700132

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Stop
- Part number: 7255700013
- Condition: Bent
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, THE RUDDER DOES NOT CHECK NORMAL.  MAINTENANCE FOUND THE RIGHT RUDDER PEDAL HAS RESTRICETD MOVEMENT AND DOES NOT HIT THE STOPS.  REPLACED THE RIGHT RUDDER STOP PLATE AND ADDED SHIMS TO THE LEFT RUDDER STOP.
